# SDR HALA2017053000129

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 31,290 hours, 5,165 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Leaking
- Location: Nr 2 Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL LEAKING FROM NR 2 ENGINE.  REMOVED AND REPLACED THE NR 2 ENGINE INBOARD FUEL MANIFOLD ASSEMBLY IAW AMM 73-11-43-400-802-A. LEAK CHECKED OK.  ACFT OK FOR SERVICE.
